• question-icon

    What causes nausea when missed a dosage of Miralax?

default
Posted on Wed, 25 May 2016 in Drug Abuse
Question: My Doctor had me one 3 doses of miralax a day, today he cut me back to just 2. I was taking the 3rd dose at 3:00 pm then we eat at 3:30 pm. Well after eating I got sick to my stomach and a little lite headed. Is this because I cut back on my doses.
doctor
Answered by Dr. Alexander H. Sheppe 9 minutes later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

It is certainly possible this is related to cutting back on your dose. Constipation can cause nausea (due to the backup of stool in the GI tract) and even lightheadedness (if you are dehydrated). However, it may be that this was coincidental, and just related to the food you ate, possibly viral gastroenteritis. I would wait a few days, and if the problem persists, that would speak against food poisoning, and I would increase the Miralax back to three times daily.

Please remember to rate and close this answer thread when you are finished and satisfied.

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2242 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Viral gastroenteritis

doctor1 MD

I was nauseous 2 days ago, but no vomiting . Yesterday and today I have no pain or nauseousness, but I am having a regular bowl movement about 45...

doctor1 MD

I would like to know what the result means

doctor1 MD

I have been leaking a clear liquid from my rectum

doctor1 MD

My wife went to the emergency room on april, 21st and was treated for Viral Gastroenteritis. The symptoms went away for like 24 hours and have...

doctor1 MD

I am 40yr old, 5'7" 115lb very active female and have been experiencing stomach issues for the past 3 weeks. I do not drink, smoke, use caffeine,...

doctor1 MD

I recently had viral gastroenteritis and discovered that my white blood cell count was low at 2.7 then rechecked at 2.2 . COuld it be something...

Get personalised answers from verified doctor in minutes across 80+ specialties

156 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Alexander H. Sheppe
  • Q - What other medication can show a false positive for Oxazepam and Temazepam?

  • Q - Suggest treatment for premature ejaculation

  • Q - Which genetic test predicts how effective psychiatric medication are at...

  • Q - What causes erectile dysfunction after kegel exercises?

  • Q - Suggest ways to wean off Abilify

  • Q - What do these PFT test results indicate?

  • Q - Suggest treatment for visual hallucinations

  • Q - Suggest treatment for borderline personality disorder

  • Q - How to rule out bipolar disorder?

  • Q - Suggest treatment for withdrawal symptoms of Hydrocodone

backtotop2